# SDR GTIA2025111039168

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 17,761 hours, 7,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED LIKE FUME SMELL IN THE BACK. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL DURING DESCENT. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER TSM 05-50-00-810-831-A, PERFORMED GVI OF APU PER AMM 49-00-00-200-812. FOUND NO DEFECTS & NO LEAKS. APU OIL LEVEL WITHIN LIMITS. PERFORMED GVI OF ENG #1 & ENG #2 PER AMM 71-00-00-810-847-A. FOUND NO LEAKS. FOUND ENG #1 & ENG #2 OVERSERVICED. REMOVED 3 QTS OF OIL IN ENG #1 & ENG #2 PER AMM 79-00-00. PERFORMED LEVEL A DECONTAMINATION OF ECS PER AMM 21-00-00-615-802-A, OPS CHECK GOOD. COULD NOT DUPLICATE ODOR. A/C OK FOR SERVICE.
